This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
I've got a problem with my dr listening to me. He comes into town two times a month and since i was out of town the first time he was there, i get insinuations that i'm irresponsible for not coming. when earlier in the week i get this friendly message from him saying he'd prescribe me the interim till our next visit which is only 2 weeks later. He must have some personal issues cause now he's treating me like its my fault. I
Long story short I'm tired of trying to explain he shorted me on the med's-which he did by a week, another story. anyways, still going to see him at end of month but i'm thinking of switching to some norco's and going back on the last 5 or 6 sub's i have left after just to hold me thru. i don't want to do this but i'm having some hard time communicating with him. plus i can't even go into his office to explain. he practices mostly in another city, in my city twice a month.
my question is how long do i need to wait to take the norco before the sub is out. it depresses me trying to talk to him. i'm only on about 10 mg a day of sub. could sometimes get by on 8.
If i can't get his prescrip, what else can i do? i can't wait till this whole thing is over..he's got a god complex or something i think, but he is helping me, or did at the beginning
how long have you been taking suboxen? its usually a 24 hour med but i dont know how much you have built up in your system. if you are short on meds try not taking them as often let yourself wait till you start feeling like you need it, you could also cut your milligrams down split the tab to stretch your meds out till you see the doctor again. im sure you know what other option you have but thats your dissicion
The suboxone has a long half life. If you wait at least 24 hours you won't have precipiated withdrawals, but you also may not get any relief from the Norco. My sub doc told me if I needed acute pain management with narcotics like Norco or Oxy I'd need to take a higher dose for the first 24 - 48 hours after my last sub dose and then a normal dose may work but due to my opiate tolerance a normal dose will likely never work. So which med did he short you on? Is he giving you the sub or the Norco. I'm a bit confused
i have played around like that before. if you HAVE to do it (1) don't forget that 1/2 life, i have gotten seriously sick from not having subutex out of my system & taking a hydro - - like puking for hours sick. definitely wait until you start to feel bad - wait as long as you can (2) you probably won't get "high" just so you know. when i reverted back to hydros from subs it really just maintained me (which is prob all you want) (3) i've been told that the sub allows for some of the brain to repair, making the detox that much easier (how much easier i don't know) so try not to back pettle too much. it sounds like you are honestly trying to maintain, not get high - which is good.
MOST IMPORTANT - I have been at the end of sub prescriptions and broken them into little peices to carry me a couple extra days. Is there any chance you have enough to maintain you? You don't feel OK on anything less than 8 mg?
thanks so much for responding and most of all understanding. no i do not want to back track. i'm doing ok, got the 'maintaining' part down i think.
can i ask if you are still on sub and how long? did you have depression?
I took a suboxen to early i guess and the narcon was released into me and it felt horrible! it happened at 10:30 in the morning and i still feel horrible. I dont want to use but need to know how long i should wait before trying another suboxen. Its been 7 hours since it happened and i am in full withdrawel. I am almost afraid to take another one and have that happen again. Pleas someone answer me and tell me when its safe to try again
crisk this is a very old post take your post copy it and start a new thread. I will see what I can find out becuse I am not sure. I need to know what and how much you were taking ?How long did you wait before you first pill?
He will have to wait it out. I'm not familiar with oxycontin 80, is it a 12 hour thing???He needs to know that Subs are given 2mg ata time titrating up until comfortable....That is being in moderate to full w/d before takeing the sub. It does not sound to me like a dr. is involved. Sounds like he ran out of oxy, started feeling bad, and someone gave him two eights. This rarely happens in a doc's office and if it did he would not be home and on here posting. This is why if sub takers are diverting their meds.....they have made a really bad decision. People who are still getting high don't take the time to educate themselves and end up in precipitated w/d. I hear it IS pretty nasty so at least they won't do it again right:) ? If he tries to use opioids to reverse he will risk respiratory depression. The Bupe kicked the oxy off but can't fill the receptors cuz it's partial agonist. Not Good. He will feel like he might live in a day or two.
you need to wait 24 - 48 hrs after you last dose of opioid before taking sub. If your oxy has a long half life, you have to wait that out. Only on Short acting opioids can you take into account how you feel. On long acting,,,you stop feeling the drug or the pain relief however the drug is still active in your system. All of this is explained by the doctor who is treating you. Not all Sub docs seem to have their **** together but for goodness sakes at the very least they are docotor's and licensed! Do not take other's subs people please! And for heaven's sake do not give your-still-getting-high-friends-any subs even if they are in w/d.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.